no a short term use of ibuprofen shouldn't give you any symptoms but a long term use (as in years) could tear up your stomach and that could cause vomiting but i don't think anything about ibuprofen can give you blood clots
NOTED: im not a doctor but i have taken ibuprofen for years
Early ambulation after ceasarian section helps to prevent pooling of blood which prevents blood clots. Blood clots can cause serious complications such as DVT, PE, MI just to name a few.
Blood clots are the body's way of responding to an injury or a cut by stopping potentially dangerous bleeding. There are some blood clots that can be dangerous and should be treated as soon as they are found. These can block blood flow through the arteries and to the heart and cause a heart attack.
Blood clots can be treated in different ways, depending on where they are located and how severe they are. Acetaminophen, ibuprofen, and warm compresses are used to treat clots located in the superficial system. Anti-coagulation medications are used to treat deep venous thrombosis. Blood clots in the calf, below the knee, have a chance of being reabsorbed by the body and treatment involves monitoring the clot with an ultrasound machine. Clots located in the major arteries can be surgically removed, or treated with stronger medications such as TPA or TNKase.
Coumadin is a blood thinner
No, normally pain medication can not cause blood clots in your brain.
yes it does
If a mosquito bites you on a scab you will not get blood clots. This bite may cause major irritation but it will not give you blood clots.
It will cause blood clots.
it can do yes
blood clots don't "cause" anything. They can block the flow of blood in vessels. they can stop it from leaking out. Of course, if a particular organ needs blood, lack of blood can cause symptoms. But that isn't your question.
In general cancer makes it more likely for a person to get blood clots.
Clots inside the blood vessels block the flow of blood to major organs and cause heart attacks and strokes.
No, they are bruises and ugly.
actually it can cause a blood clot..... you see is you cut off your cerculation the